MathSciNet Relay Station
MathSciNet bibliographic data
MR1069747 42B25 (22E30 31B25)
Cifuentes, Patricio; Dorronsoro, José R.; Sueiro, Juan Boundary tangential convergence on spaces of homogeneous type. Trans. Amer. Math. Soc. 332 (1992), no. 1, 331–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement